# SDR SWIA2019062145997

- Difficulty date: May 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 33,176 hours, 24,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-341
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STGR26 R/H BETWEEN FS333.0 AND FS341.0 HAS CORROSION. (C-CHECK) RO: 06/20/2019 REMOVED & INSTALLED STRINGER 26R BETWEEN FS333.00 TO FS364.00 IAW SRM.ALL CHECKS GOOD.
